# SDR REXA200600024

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 11,244 hours, 10,057 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL/ ACIDIC ODOR NOTED WITHIN FLIGHT DECK AT GATE.  REMOVED AND REPLACED GALLEY LIGHT ASSEMBLY (SECOND FROM TOP) IAW AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT OKAY FOR SERVICE.
